# SDR SIMA201904054002

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 37,767 hours, 32,820 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1002106
- Part serial: 91807
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO OXYGEN MASK BROKE IN FLIGHT DURING USEING TO RELIEVE CA FOR THE LAV.-C/A-REMOVED AND REPLACED FO'S O2 MASK OPS CHECK GOOD LEAK CHECK GOOD IAW AMM CH 35-10-10.
